# SDR SIMA981842

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5220 · Emergency Exits
- Part: Saddle
- Part number: 13S52277001000A0
- Condition: Broken
- Location: Emerg Exit Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 4094 - DURING TAKE OFF, THE LEFT EMERGENCY EXIT DOOR AT ROW 1 FELL INTO THE CABIN.  FOUND THE LEFT HAND SADDLE BROKEN ON THE EXIT DOOR.  REMOVED AND REPLACED LEFT HAND EMERGNECY EXIT DOOR AT ROW 1.  ACFT TT:  23,440.1 HOURS.  ACFT TC:  30,310.  (X)
